Ok so does anyone else going thru withdrawals have like this electric shock sort of sensation? It's mostly in my head but sometimes effects my arms and shoulders too? I am coming off of a mixture of opiates, but mostly tramadol and hydrocodone but with some oxy, roxy and morphine thrown in (my husbands prescriptions). Basically whatever I could get my greedy little hands on. I took 10 mg morphine yesterday morning and the day before that 20 mg of norco. I have went thru withdrawals before and this sensation always accompanies it. Is this normal? Also how long do these type of symptoms last. I also get hot and cold flashes, nausea, muscle and joint pain ect but the "electro shock" is the worst of it. Fatigue isn't really an option because of my job and home life so I take over the counter diet/energy pills. Any suggestions are greatly appreciated!
When I have accidentally forgotten to take my dose of MMT I had what felt like lightening flashes in my head so yeah-I think they may be part of the brains way to scream for it's DOC.
I think, in the Health Pages, there is a list of 'traditional' w/d symptoms. Not sure if this is on it, but maybe it ought to be
The tram is causing the zaps you really are not supposed to cold turkey on that it can cause sezuires .There is something call an amnio acid protocol in the health pages with suggestion for supplement that can help. good luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.